Pattern-avoiding permutations and Brownian excursion Part I: Shapes and fluctuations

Random Struct. Algorithms, Volume 50, Issue 3, 2014, Pages 394.0-419.0.

Cited by: 22|Views2
EI

Abstract:

Permutations that avoid given patterns are among the most classical objects in combinatorics and have strong connections to many fields of mathematics, computer science and biology. In this paper we study the scaling limits of a random permutation avoiding a pattern of length 3 and their relations to Brownian excursion. Exploring this con...More

Code:

Data:

Your rating :
0

 

Tags
Comments